# SDR QXEA2010111700782

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,578 hours, 10,459 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT WING UPPER FUEL TANK PANEL 524DT AND WING MATING SURFACE BOTH HAVE FRETTING CORROSION.  BLENDED DAMAGED AREA AS REQUIRED ON WING MATING SURFACE AND FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-445.  COMPLETED REPAIR IAW RD 8/4-57-445 AND RD 8/4-57-442.
